# SDR A6WA202502018856

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 41,481 hours, 40,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Bound
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

6041 - EMER ESCAPE ROPE IMPROPERLY ZIP TIED.  UNABLE FOR USE. EMER EGRESS ROPE WAS ZIPTIED TO IT'S SELF.  THE ROPE WOULD NOT BE ABLE TO DEPLOY IN AN EMERG.   AIRCRAFT REMOVED FROM SERVICE.  CUT ZIP TIED AND RE-STOWED LH AND RH EMERGENCY STOW LINE IAW AWA SUPP 12-058A
